# SDR DALA1116589011

- Difficulty date: February 24, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 45,442 hours, 36,567 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SURFACE I/B SIDE OF RT ELEVATOR GEARED TAB.  REPAIRED PER SRM 554-04 PAR.3.A.
